Monday Update

Thankfully I was able to sleep through most of the night, though I woke up earlier than I wanted or intended. The morning has been very rough, yet not as much as other mornings. I have put in a call to my psychiatrist concerning the akathisia from which I currently suffer. Hopefully, I pray, he will call me back. Of course, I will call again if he does not call me this morning … and I will keep calling until I get ahold of him.

Holding onto hope by faith is very difficult at times, but I keep trying to tell myself that “this, too, shall pass.” It is, as I’ve said before, an extremely tough row to hoe. The effects of akathisia (at its worst) practically paralyze me on the inside, but God has been very gracious and good. Generally speaking, the days and nights are getting better and, like now, I am able to write and read without feeling like I’m coming completely unglued.

Of course, there must be an answer – in other words, cure – for my plight or, at least, I keep telling myself. And naturally I keep praying for some cure and return to normalcy. This leads me to once again thank my family, friends, readers and fellow-bloggers for your thoughts, encouragement and continuing prayers for me. Words to adequately express my deep gratitude allude me. I can only offer my sincere, heartfelt thankfulness.

More later…

Advertisements

24 thoughts on “Monday Update

  1. Jd
    Just hang in there
    You didn’t come this far
    To live in this despair
    He knows what you’re
    Going through
    He will make a way for you
    You know where to find me
    Anytime day or nite
    As Sheldon Always

  2. My prayers are with you Jonathan pl keep yourself with God and if u can pl go on YouTube and see few motivational speakers, read their books and say to yourself life loves me and I am feeling whole and complete. Just relax your mind and body. Sit for five minutes every day just in your self. There is absolutely nothing wrong dear.

    1. Thank you so very much for your prayers and wise encouragement, dear Kamal. Yes, our God is faithful and loving and so rich in mercy and kindness, and I need to relax in that truth. And to know how precious is this life that has been given to me, and that all is well. Blessings to you, my dear friend!

      1. So true Jonathan and u write so well do something in that keep your mind occupied and yes absolutely what has the Lord not given us we r so blessed don’t let your mind become a slave it will eat u and Dr’s also will keep u sedated with medication. Rise and shine dear

    1. Actually, I did get to nap; however, last night was especially rough and involved a trip to the E R. Today (so far) has been fairly good. Thank you ever so much for your prayers, too. I need them! Blessings to you, as always.

        1. My akathisia was in high gear. It felt as if surges of electricity were raging through my whole body. At that late hour the E R was my only choice to hopefully get some relief. Alas! I was at the hospital for over four hours and then did not get the relief for which I was praying … but this day has (so far) turned out better than I expected. I also saw the doctor this afternoon and he made some adjustments to my medication. Hopefully, I pray, these adjustments will prove beneficial!

          1. It must be scary. Did someone take you to ER? Did the doctor say why it happened. Did the ER doctor ask you to check back with your own doctor? When did you start having akathisia? Sometimes if you had taken certain med for, say, 10 years, and stop. The withdrawal causes akathisia, and take longer to be back to normal. That was why I took 2-3 years to fade out the high blood pressure med!

            1. My brother-in-law took me to the E R, thankfully. He was very patient and kind. As for the E R physician, she did not have very much to say, but she ordered two shots. I’m afraid I’m having akathisia due to the side effects of an antidepressant that I now no longer take… At least this is what my regular doctor has said. So I suppose the akathisia is just taking awhile to run its course, but I now have a healthy suspicion of psychotic medications! Right now I just keep holding on to hope by faith, trying to believe that this too shall pass … sooner than later! And, too, I can understand why you took 2 – 3 years to fade out your medication. Abruptly ending it could have caused more problems than good.

              1. I’m glad you have family close by to help out. Medication is good and not so good. Especially when some people take too many med for different physical needs. The doctors just give you meds, but when reading the labels, they would describe that – don’t take this along with that… I tool hormone therapy for 10 + years without knowing that I shouldn’t have taken both for more than 10 years, by doing them, I overcame one problem, but caused cancer. Doctor just kept giving refills without keeping track of how long I had been taking. Now I have to do research before taking any med, or read the description that came with the med.

              2. Oh my! Now that IS frightening! And very sad. Of course, researching is something I should be doing, too … and I’m learning, praise God!

              3. Yes, I learned it the hard way. Now my husband is watch youtube a lot when we are checking our diet. It seems to be working so far for him and for me. I found out that I haven’t been taking enough potassium and calcium, and both are needed to regulated blood pressure!

  3. I’m glad you were able to sleep through most of the night. You’re doing so well. I’m so proud of you. Keep moving forward and don’t worry. Everything will happen as it supposed to. I love you and I’m here. Keep reaching out and sharing your struggles. You have a support net of people who love you unconditionally. You are surrounded by love and support. I’m sending you a huge hug!!

      1. You are so welcome my friend. I’m happy that I can be there for you in this time of darkness. Just remember the light is at the end of the tunnel. It really is. You are closer than you think.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s